# SDR DHL200080223C

- Difficulty date: December 7, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; LWR FUSELAGE SHOWS ANGLE BROKEN STA 730.000 SPAR 33LT. REMOVED BROKEN ANGLE IAW SRM 51-3-0 PG 1, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED ANGLE IAW SRM 51-3-0, PG 1. REF: N/R 2347.
